# SDR IPXA2020093060810

- Difficulty date: August 27, 2020
- Submitted: October 2, 2020
- Operation: Air carrier
- Aircraft: N130UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0814
- Aircraft time: 21,723 hours, 13,775 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Rub Strip
- Part number: A5796003420100
- Condition: Chafed
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: A300 RT WING UPPER SURFACE LEADING EDGE HAS 8 EACH RUBSTRIPS WITH CHAFE DAMAGE.  REMOVE, FABRICATED, REPLACED RUBSTRIPS, IAW UPS EO A300-5750-78032.
